# SDR SWIA2020060950980

- Difficulty date: April 28, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TCAS OMNIDIRECTIONAL ANTENA CHANNEL BETWEEN FS295.0 - FS310 COMMON TO STR 27.  (C-CHECK) RO 4/23/2020 REMOVED AND INSTALLED NEW TCAS ANTENNA CHANNEL DOUBLER BETWEEN FS 295.0 TO FS 310 REF DRAWING AND SRM. PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
